Translator Disclaimer
November 2010 Liouville-type theorems of $p$-harmonic maps with free boundary values
Jiancheng Liu
Hiroshima Math. J. 40(3): 333-342 (November 2010). DOI: 10.32917/hmj/1291818848

Abstract

In this paper, we study free boundary-value problems for $p$-harmonic maps on half simple spaces of Euclidean space, and obtain some Liouville-type theorems.

Citation

Download Citation

Jiancheng Liu. "Liouville-type theorems of $p$-harmonic maps with free boundary values." Hiroshima Math. J. 40 (3) 333 - 342, November 2010. https://doi.org/10.32917/hmj/1291818848

Information

Published: November 2010
First available in Project Euclid: 8 December 2010

zbMATH: 1220.53079
MathSciNet: MR2766664
Digital Object Identifier: 10.32917/hmj/1291818848

Subjects:
Primary: 53C21, 58E20, 58G30

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.40 • No. 3 • November 2010
Back to Top